MAUDE Adverse Event Report: ANGIODYNAMICS, INC SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ANGIODYNAMICS, INC SMART PORT CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT75STSDVI1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference: (b)(4).
 
Event or Problem Description
A nurse reported the following issue with a ct w/7.5fr det cath & vi smartport: "patient had an angiodynamics port placed by dr.(b)(6) on (b)(6).Patient arrived at the cancer institute on (b)(6).Port was accessed and no blood return noted.Cath flo was placed and unsuccessful.Md notified and portogram was ordered.Completed on (b)(6) and it showed: discontinuity of the patient's central catheter which appears to have sheared at the level of the chest wall.The loose fragment of the catheter is largely within the right atrium.Patient was then sent to the er and was transferred to gmh to have the device removed from right atrium." despite multiple good faith effort attempts, no further details have been obtained.
 
Additional Manufacturer Narrative
Supplemental report is being submitted due to additional information received in user facility medwatch; reference mw5178664.Additional information added to the following sections: a2; a4; a6; h10.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Additional Manufacturer Narrative
Follow up 2 emdr 1317056-2025-00337 was submitted on 4/24/2026.The report failed due to a duplicate report number.The follow up report incorrectly documented the section g6 follow up number as '1' instead of '2.' this is being sent to correct that error.Reference: (b)(4).

Brand Name
SMART PORT CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23692422
Report Number1317056-2025-00337
Device Sequence Number10192318
Product Code LJT
UDI-Device Identifier15051684018135
UDI-Public15051684018135
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH787CT75STSDVI1
Device Catalogue NumberCT75STSD-VI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/01/2025
04/24/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/19/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight98 KG
Patient RaceBlack Or African American